Towards the end, the worse side effects…

On 14 Dec 2010, I started on my last Chemo treatment at JHC. I was expecting this cycle to be just like the other 7 cycles that I gone through so far. Instead it turned out to be the most discomforting cycle of them all. Since I started on the oral tablets (Xeloda) for cycle 8, I had been suffering from Fainting spells, loss of appetite, lost of taste, nausea, giddy spells, unstable on my feet and severe diarrhea.

According to Dr. Tay, since half of my liver was removed, it was expected I have faint and giddy spells since I had lost so much blood. This cycle turned out to be the worse of all 8 but looking back, the reason why I did not felt some of the symptoms in the past was because I was wearing a stoma bag so nothing pass through my colon. Whether I was having diarrhea, I did not felt at all. So, in the way I was lucky that for 7 cycles I had the stoma bag, if not I wonder how I could had cope with constant diarrhea for the past 7 months.

Previously, the anti-nausea pills works wonders for me and I was able to regain my appetite in the middle of each chemo cycle but this time it just did not work at all.

I took my last Xeloda tablets on 28 Dec 2010 and now I just hope to regain my appetite, control my bowels and eradicate the diarrhea and I should be back on the road to full recovery.

 

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s